EconPapers    
Economics at your fingertips  
 

Stochastic ordering for permutation symmetric distributions

Marco Scarsini and Moshe Shaked ()
Additional contact information
Moshe Shaked: University of Arizona

Post-Print from HAL

Abstract: In this paper the meaning of the stochastic ordering relation is studied when the random vectors which are compared are assumed to be permutation symmetric. It is shown that in order to establish the stochastic ordering relation between two such random vectors it is enough to consider only upper sets which are symmetric, rather than all upper sets. Further results for such bivariate random vectors are also given. Some comments regarding stochastic ordering of general random vectors and of vectors of order statistics are also included. Some applications are described.

Keywords: Probability law; Random vector; Permutation; Symmetry; Order statistics; Utility function; Reliability; Exchangeable processus (search for similar items in EconPapers)
Date: 1990
References: Add references at CitEc
Citations: View citations in EconPapers (1)

Published in Statistics and Probability Letters, 1990, Vol. 9, N°3, pp. 217-222

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
Journal Article: Stochastic ordering for permutation symmetric distributions (1990) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hal:journl:hal-00542131

Access Statistics for this paper

More papers in Post-Print from HAL
Bibliographic data for series maintained by CCSD ().

 
Page updated 2025-03-22
Handle: RePEc:hal:journl:hal-00542131